JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 12
December-2018
eISSN: 2349-5162

Unique Identifier

JETIRDZ06076

Page Number

584-594

Share This Article


Title

A mathematical aspect to establish phylogenetic network using hamming distance approach

ISSN

2349-5162

Cite This Article

"A mathematical aspect to establish phylogenetic network using hamming distance approach", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 12, page no.584-594, December 2018, Available :http://www.jetir.org/papers/JETIRDZ06076.pdf

Abstract

In this work, DNA (de-oxy ribonucleic acid) sequences are transformed to binary sequences to explore the dissimilarities between different species. A mathematical approach has been reported and implemented to establish phylogenetic networks by using the concept of hamming distances on binary sequences to explore the evolutionary history of the species. A program is also coded in python language for the conversion of DNA sequences as well as to find the hamming distances among them.

Key Words

Hamming distance, phylogenetic network, DNA sequences, binary sequences

Cite This Article

"A mathematical aspect to establish phylogenetic network using hamming distance approach", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp584-594, December 2018, Available at : http://www.jetir.org/papers/JETIRDZ06076.pdf

Publication Details

Published Paper ID: JETIRDZ06076
Registration ID: 233590
Published In: Volume 5 | Issue 12 | Year December-2018
DOI (Digital Object Identifier):
Page No: 584-594
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"A mathematical aspect to establish phylogenetic network using hamming distance approach", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp584-594, December 2018, Available at : http://www.jetir.org/papers/JETIRDZ06076.pdf




Preview This Article


Downlaod

Click here for Article Preview